# SDR FDEA202209112284

- Difficulty date: September 11, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR AT LOWER FUSELAGE SKIN RIGHT HAND SIDE STATION 1191 BETWEEN   LONGERON 46 RIGHT TO LONGERON 47 RIGHT REQUIRES REPLACEMENT (REFER M MOD   NUMBER : SRM000078194N90 & WRI 53102005) LOWER FUSELAGE SKIN RIGHT HAND SIDE STATION 1191 BETWEEN   LONGERON 46 RIGHT TO LONGERON 47 RIGHT EXISTING REPAIR DOUBLER REMOVED AS PER   SRM 51-31-01-0G AND REPAIR CARRIED OUT AS PER SRM 53-00-01-2R REPAIR 8 FIGURE 201   SHEET 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO PERFORM INITIAL INSPECTION AT   7,500 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 4,750 FLIGHT CYCLES BY HIGH   FREQUENCY EDDY CURRENT METHOD AS PER SRM 53-00-01-2R TABLE 201 REPAIR 8.  ORIG SUB DATE:  9/13/2022
